Some new operations of fuzzy soft sets

Tridiv Jyoti Neog, Dusmanta Kumar Sut

Abstract


In this paper, we have defined disjunctive sum and difference of two fuzzy soft sets and study their basic properties. The notions of - cut soft set and - cut strong soft set of a fuzzy soft set have been put forward in our work. Some related properties have been established with proof, examples and counter examples.

Full Text: PDF

How to Cite this Article:

Tridiv Jyoti Neog, Dusmanta Kumar Sut, Some new operations of fuzzy soft sets, Journal of Mathematical and Computational Science, Vol 2, No 5 (2012), 1186-1199

Copyright © 2012 Tridiv Jyoti Neog, Dusmanta Kumar Sut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS